# SDR AUS20011048

- Difficulty date: September 18, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- Propeller: Amtr C8289
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: U2727MK2
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALL FOUR WINGS PNO U2727 MK2 (LT LOWER), PNO U2728 MK2 (RT LOWER), PNO U2729 MK2 (LT UPPER) AND PNO U2730 MK2 (RT UPPER) WERE REJECTED FOLLOWING REBUILD. NUMEROUS HOLES DRILLED IN ALL FOUR WING SPARS WERE OVERSIZE OR DRILLED IN A FIGURE 8. AILERON BELLCRANK CONTROL BOX ALSO CRACKED. PERSONNEL/MAINTENANCE ERROR.
